# SDR SWIA202158498

- Difficulty date: March 15, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVALUATE CHAFE IN RIGHT MLG WHEEL WELL WING STRUCTURE. (MARKED)     (C-CHECK RO 5/25/2021)    REPAIRED CHAFE IN RIGHT MLG WHEEL WELL WING STRUCTURE AT THE WS14.50 BATT RIB REF REO 690-57-21-387 REV--, DATED 2021-03-26. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS. WEIGHT STATEMENT BLEND ONLY.
